MAUDE Adverse Event Report: ARTHREX, INC. ECLIPSE CAGE SCREW S, 30MM; TOTAL SHOULDER ARTHROPLASTY SYSTEM

ARTHREX, INC. ECLIPSE CAGE SCREW S, 30MM; TOTAL SHOULDER ARTHROPLASTY SYSTEM
Model Number ECLIPSE CAGE SCREW S, 30MM
Health Effect - Clinical Code Pain (1994)
Date of Event 11/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that a (b)(6) female patient had an eclipse surgery on the (b)(6) 2016.For a while everything was fine and no complaints, but then all of a sudden she felt pain.The surgeon decided on a revision surgery where the following arthrex devices were explanted: ar-9105-01, ar-9341-16 (1295154707), ar-9300-41cpc (14.641), ar-9301-01 (13.225) a new prosthesis from another manufacturer was implanted.No further information received.
 
Additional Manufacturer Narrative
Complaint not confirmed, no abnormality was observed that may have contributed to the allegation.

Brand Name
ECLIPSE CAGE SCREW S, 30MM
Common Device Name
TOTAL SHOULDER ARTHROPLASTY SYSTEM
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9409966
Report Number1220246-2019-01457
Device Sequence Number11495530
Product Code QHQ
UDI-Device Identifier00888867059924
UDI-Public00888867059924
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K183194
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberECLIPSE CAGE SCREW S, 30MM
Device Catalogue NumberAR-9301-01
Device Lot Number13.225
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/14/2019
Supplement Date Received by Manufacturer11/14/2019
Initial Report FDA Received Date12/04/2019
Supplement Report FDA Received Date02/11/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR